Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"On the Distribution of the Minimum or Maximum of a Random Number of i.i.d. Lifetime Random Variables"
written by Francisco Louzada, Estela M. P. Bereta, Maria A. P. Franco,
published by Applied Mathematics, Vol.3 No.4, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] LIFETIME DISTRIBUTIONS AND THEIR APPROXIMATION IN RELIABILITY OF SERIAL/PARALLEL NETWORKS
2020
[2] Probability distributions unimodality of finite sample extremes of independent Erlang random variables
2020
[3] Two-sample nonparametric prediction intervals based on random number of generalized order statistics
2020
[4] Distributions of the minimum and the maximum of a random number of random variables
Statistics & Probability Letters, 2018
[5] Exact Distribution of Random Order Statistics and Applications in Risk Management
Methodology and Computing in Applied Probability, 2018
[6] Compounding of distributions: a survey and new generalized classes
Journal of Statistical Distributions and Applications, 2016
[7] The Min-Pareto Power Series Distributions of Lifetime
2016
[8] Unified multivariate survival model with a surviving fraction: an application to a Brazilian customer churn data
Journal of Applied Statistics, 2015
[9] The transmuted log-logistic regression model: a new model for time up to first calving of cows
Statistical Papers, 2015
[10] SENSITIVITY ANALYSIS OF TURBINE ENGINE SUSTAINMENT
2014
[11] THE MAX-WEIBULL POWER SERIES DISTRIBUTION
2014
[12] TEOREME LIMIT? ?I APLICA?II LA FIABILITATEA SISTEMELOR
2014
[13] The Max Weibull-G power series distributions
2014
[14] Distribution of the Maximum and Minimum of a Random Number of Bounded Random Variables
arXiv preprint arXiv:1403.1302, 2014
[15] Some New Probability Distributions Based on Random Extrema and Permutation Patterns
2014
[16] Max-Erlang and Min-Erlang power series distributions as two new families of lifetime distribution
Buletinul Academiei de ?tiin?e a Republicii Moldova. Matematica, 2014
[17] On adaptive wavelet estimation of a class of weighted densities
Communications in Statistics-Simulation and Computation, 2014
[18] Estimateurs adaptatifs avec parcimonie structurée
Thesis, Université de Caen, 2013
[19] On the lifetime as the maximum or minimum of the sample with power series distributed size
RA?IU (RA??) MEFODIE TEODOR, 2013
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top